Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 291491, 11 pages
http://dx.doi.org/10.1155/2013/291491
Research Article

On a Class of Two-Dimensional Douglas and Projectively Flat Finsler Metrics

Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 1 August 2013; Accepted 22 August 2013

Academic Editors: P. Mira and O. Mokhov

Copyright © 2013 Guojun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Douglas, “The general geometry of paths,” Annals of Mathematics, vol. 29, pp. 143–168, 1928. View at Google Scholar
  2. S. Bácsó and M. Matsumoto, “On Finsler spaces of Douglas type: a generalization of the notion of Berwald space,” Publicationes Mathematicae, vol. 51, no. 3, pp. 385–406, 1997. View at Google Scholar · View at Scopus
  3. S. S. Chern and Z. Shen, Riemann-Finsler Geometry, World Scientific, 2005.
  4. M. Kitayama, M. Arzuma, and M. Matsumoto, “On Finsler spaces with (α, β)-metric. Regularity, geodesics and main scalars,” Journal of Kokkaido University of Education, vol. 46, no. 1, pp. 1–10, 1995. View at Google Scholar
  5. B. Li, Y. Shen, and Z. Shen, “On a class of Douglas metrics,” Studia Scientiarum Mathematicarum Hungarica, vol. 46, no. 3, pp. 355–365, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Li and Z. Shen, “On a class of projectively flat finsler metrics with constant flag curvature,” International Journal of Mathematics, vol. 18, no. 7, pp. 749–760, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. B.-L. Li and Z.-M. Shen, “On a class of weak Landsberg metrics,” Science in China, vol. 50, no. 4, pp. 573–589, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Matsumoto, “Finsler spaces with (α, β)-metric of Douglas type,” Tensor, vol. 60, pp. 123–134, 1998. View at Google Scholar
  9. X. Mo, Z. Shen, and C. Yang, “Some constructions of projectively flat Finsler metrics,” Science in China, Series A, vol. 49, no. 5, pp. 703–714, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Shen, “On projectively flat (α, β)-metrics,” Canadian Mathematical Bulletin, vol. 52, no. 1, pp. 132–144, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Shen, “On a class of Landsberg metrics in Finsler geometry,” Canadian Journal of Mathematics, vol. 61, no. 6, pp. 1357–1374, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. Z. Shen and G. C. Yildirim, “On a class of projectively flat metrics with constant flag curvature,” Canadian Journal of Mathematics, vol. 60, no. 2, pp. 443–456, 2008. View at Google Scholar · View at Scopus
  13. G. Yang, “On a class of finsler metrics of scalar flag curvature,” preprint, http://arxiv.org/abs/1302.3458.
  14. G. Yang, “On Randers metrics of isotropic S-curvature,” Acta Mathematica Sinica, vol. 52, no. 6, pp. 1147–1156, 2009 (Chinese). View at Google Scholar
  15. G. Yang, “On randers metrics of isotropic S-curvature II,” Publicationes Mathematicae, vol. 78, no. 1, pp. 71–87, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. C. Yu, A new class of metric deformations and their applications in Finsler geometry [Ph.D. thesis], Beijing University, 2009.